Journal d’Analyse Mathématique

, Volume 30, Issue 1, pp 172–199 | Cite as

Quasiconformally homogeneous domains

  • F. W. Gehring
  • B. P. Palka


Half Space Quasiconformal Mapping Discontinuous Group Countable Collection Riemann Mapping Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. F. Beardon,The Hausdorff dimension of singular sets of properly discontinuous groups, Amer. J. Math.58 (1966), 722–736.CrossRefMathSciNetGoogle Scholar
  2. 2.
    A. Borel,Compact Clifford-Klein forms of symmetric spaces, Topology2 (1963), 111–122.MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    P. Caraman,n-Dimensional Quasiconformal (QCf) Mappings, Abacus Press, Tunbridge Wells, England, 1974.MATHGoogle Scholar
  4. 4.
    L. R. Lord,Automorphic Functions, Chelsea Publishing Co., New York, 1951.Google Scholar
  5. 5.
    F. W. Gehring,Rings and quasiconformal mappings in space, Trans. Amer. Math. Soc.103 (1962), 353–393.MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    F. W. Gehring,Extension theorems for quasiconformal mappings in n-space, J. d’Analyse Mathématique19 (1967), 149–169.MATHMathSciNetCrossRefGoogle Scholar
  7. 7.
    F. W. Gehring,A remark on domains quasiconformally equivalent to a ball, Ann. Acad. Sci. Fenn, (to appear).Google Scholar
  8. 8.
    F. W. Gehring and J. VÄisÄlÄ,The coefficients of quasiconformality of domains in space, Acta Math.114 (1965), 1–70.MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    L. Greenberg,Discrete subgroups of the Lorentz group, Math. Scand.10 (1962), 85–107.MATHMathSciNetGoogle Scholar
  10. 10.
    M. Greenberg,Lectures on Algebraic Topology, W. A. Benjamin, Inc., New York, 1967.MATHGoogle Scholar
  11. 11.
    W. Hurewicz and H. Wallman,Dimension Theory, Princeton Univ. Press, Princeton, 1941.Google Scholar
  12. 12.
    B. N. Kimel’fel’d,Homogeneous regions on the conformai sphere, Mat. Zametki8 (1970), 321–328 (Russian).MathSciNetGoogle Scholar
  13. 13.
    J. Lelong-Ferrand,étude d’une classe d’applications liées à des homomorphismes d’algèbres de fonctions, et généralisant les quasi conformes, Duke Math. J.40 (1973), 163–186.MATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    L. G. Lewis,Quasiconformal mappings and Royden algebras in space, Trans. Amer. Math. Soc.158 (1971), 481–492.CrossRefMathSciNetGoogle Scholar
  15. 15.
    B. Maskit,On Klein’s combination theorem, Trans. Amer. Math. Soc.120 (1965), 499–509.MATHCrossRefMathSciNetGoogle Scholar
  16. 16.
    R. NÄkki,Boundary behavior of quasiconformal mappings in n-space, Ann. Acad. Sci. Fenn.484 (1970), 1–50.Google Scholar
  17. 17.
    Yu. G. Reshetnyak,On the stability of conformai mappings in multidimensional spaces, Sib. Mat. Zh.8 (1967), 91–114 (Russian).MATHGoogle Scholar
  18. 18.
    J. VÄisÄlÄ,Lectures on n-Dimensional Quasiconformal Mappings, Lecture Notes in Math.229, Springer-Verlag, Berlin-Heidelberg-New York, 1971.Google Scholar
  19. 19.
    R. L. Wilder,Topology of Manifolds, Amer, Math. Soc. Colloquium Publications32, New York, 1949.Google Scholar

Copyright information

© Hebrew University of Jerusalem 1976

Authors and Affiliations

  • F. W. Gehring
    • 1
    • 2
  • B. P. Palka
    • 3
    • 4
  1. 1.University of MichiganAnn ArborUSA
  2. 2.University of ParisOrsayFrance
  3. 3.Brown UniversityProvidenceUSA
  4. 4.University of TexasAustinUSA

Personalised recommendations